# SDR 20001109SH022

- Difficulty date: October 25, 2000
- Submitted: November 9, 2000
- Operation: Air carrier
- Aircraft: N150CN
- Make and model: Saab SF340A
- Aircraft serial: 340A150
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 7253620714
- Condition: Buckled
- Location: Nlg Ww
- Part time: 25,084 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE NOSE LANDING GEAR WHEELWELL, FOUND LT AND RT WEBS BUCKLED NEAR NLG TRUNNION FITTINGS.  AIRCRAFT RECORDS SHOW THE ONLY KNOWN INCIDENT THAT MAY HAVE GENERATED THIS CONDITION OCCURRED 10 YEARS AGO.  SUBMITTER SUSPECTED THAT AT THE TIME OF THE INCIDENT, THE WEB DAMAGES MAY HAVE BEEN UNNOTICEABLE, BUT WITH CONSTANT AIRCRAFT USE, HAS GROWN TO A NOTICEABLE EXTENT.  REPAIR PROCEDURES ARE CURRENTLY UNDER REVIEW.  (X)
